question-icon

Is delayed period normal despite taking Duphaston?

default
Posted on Sat, 10 Mar 2018
Question: After the last problem i posted , i had my period post 5 to 6 days of stopping the Duphaston. and Everything was fine.
I do have a problem, actually two.

1- i am really bloated on the upper side of my stomach, Just under my breasts and it hurts a lot when i eat.
(after eating a meal, not a snack)

2- My gyneco told me to take the DUPHASTON again for 5 days post 15 days of the first forced-period day. and i did. I still didnt get my period and its been 9 days since i stopped the duphaston. Is that normal?

Thank you for your help.
doctor
Answered by Dr. Rakhi Tayal (47 minutes later)
Brief Answer:
Can be due to hormonal changes.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The bloating on the upper side of the abdomen that you have can be due to gastritis and indigestion. The bloating can be related to the delayed period also.
The absence of period after stopping Duphaston can be due to hormonal imbalance, emotional upset, thyroid imbalance anxiety, stress etc.
I believe that you should get your periods soon. If at all it doesn't, then you should see your doctor. Some blood tests to test for hormonal imbalance that is causing irregular periods is perhaps entailed.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Rakhi Tayal (3 hours later)
Hello Doc

I already say a gyneco and did all blood tests and hormonal imbalances test

It is all mentioned including the results in my first question adressed to your group a month ago

Can you have an access on that or shall i debrief you again?
doctor
Answered by Dr. Rakhi Tayal (6 hours later)
Brief Answer:
The results are normal.

Detailed Answer:
Hello.
Thanks for writing again.
I have seen all the previous reports. It is good that all the blood tests are normal. In addition to this you need to have an ultrasound scan also to rule out polycystic ovaries. Duphaston itself can cause a delay in periods sometimes. Since the periods have not started it is best to start with combined oral contraceptive pills after getting urine test for pregnancy.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13882 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is delayed period normal despite taking Duphaston?

Brief Answer: Can be due to hormonal changes. Detailed Answer: Hello, Thanks for trusting us with your health concern. The bloating on the upper side of the abdomen that you have can be due to gastritis and indigestion. The bloating can be related to the delayed period also. The absence of period after stopping Duphaston can be due to hormonal imbalance, emotional upset, thyroid imbalance anxiety, stress etc. I believe that you should get your periods soon. If at all it doesn't, then you should see your doctor. Some blood tests to test for hormonal imbalance that is causing irregular periods is perhaps entailed. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal